# SDR SWAA2022030797721

- Difficulty date: April 1, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FORWARD UPPER LONG SLIDING SEAL CRACKED @ FORWARD HORIZONTAL STAB ATTACH LUGS. / REMOVED AND REPLACED L/H HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL PER MM.53-31-31.
